Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 196792, 11 pages
Research Article

Clar Structure and Fries Set of Fullerenes and (4,6)-Fullerenes on Surfaces

School of Mathematics and Statistics, Lanzhou University, Lanzhou, Gansu 730000, China

Received 23 April 2014; Accepted 16 July 2014; Published 5 August 2014

Academic Editor: Qiankun Song

Copyright © 2014 Yang Gao and Heping Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yang Gao and Heping Zhang, “Clar Structure and Fries Set of Fullerenes and (4,6)-Fullerenes on Surfaces,” Journal of Applied Mathematics, vol. 2014, Article ID 196792, 11 pages, 2014. doi:10.1155/2014/196792